# SDR DALA1111719223

- Difficulty date: January 26, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 74529527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT FWD OTBD SEAT TRACK INBD SIDE TRACK AND FLANGE HAVE CORROSION BETWEEN STA 200-237 MKD-DOTS 021.  COMPLIED WITH W/O 2003107 ITEM 0042.  REMOVE CORROSION AS PER MD90 SRM 51-10-03 FOUND TO BE OUT OF LIMITS AS PER MD90 SRM 53-40-01.  CUT OUT DAMAGE SECTION AND INSTALLED NEW REPAIR AS PER MD SRM 53-40-01 PG 10.
